MathSciNet Relay Station
MathSciNet bibliographic data
MR1894373 81P68 (65T60 68Q05)
Freedman, Michael H. Poly-locality in quantum computing. Found. Comput. Math. 2 (2002), no. 2, 145–154.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement